首页    期刊浏览 2024年09月15日 星期日
登录注册

文章基本信息

  • 标题:Related Suzuki-type fixed point theorems in ordered metric space
  • 本地全文:下载
  • 作者:Outass Rida ; Chaira Karim ; Marhrani El Miloudi
  • 期刊名称:Fixed Point Theory and Applications
  • 印刷版ISSN:1687-1820
  • 电子版ISSN:1687-1812
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1
  • DOI:10.1186/s13663-020-00674-0
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we use Suzuki-type contraction to prove three fixed point theorems for generalized contractions in an ordered space equipped with two metrics; we obtain some generalizations of the Kannan fixed point theorem. Our results on partially ordered metric spaces generalize and extend some results of Ran and Reurings as well as of Nieto and Rodríguez-López. To illustrate the effectiveness of our main result, we give an application to matrix equations which involves monotone mappings.
  • 关键词:47H10 ; 54H25
国家哲学社会科学文献中心版权所有